# SDR ASAA2022082239625

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,588 hours, 8,515 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMVF161
- Condition: Leaking
- Location: #1 Engine
- Part time: 27,585 hours, 8,514 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE R/H VSV ACTUATOR LEAKING FROM DRAIN.  GROUNDED - YES. REPLACED #1 ENGINE RH VSV ACTUATOR PER B737-900 AMM 75-31-01.
